Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On unipotent representations of ramified $p$-adic groups
HTML articles powered by AMS MathViewer

by Maarten Solleveld;
Represent. Theory 27 (2023), 669-716
Published electronically: July 26, 2023


Let $G$ be any connected reductive group over a non-archimedean local field. We analyse the unipotent representations of $G$, in particular in the cases where $G$ is ramified. We establish a local Langlands correspondence for this class of representations, and we show that it satisfies all the desiderata of Borel as well as the conjecture of Hiraga, Ichino and Ikeda about formal degrees.

This generalizes work of Lusztig and of Feng, Opdam and the author, to reductive groups that do not necessarily split over an unramified extension of the ground field.

Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 22E50, 11S37, 20G25
  • Retrieve articles in all journals with MSC (2020): 22E50, 11S37, 20G25
Bibliographic Information
  • Maarten Solleveld
  • Affiliation: IMAPP, Radboud Universiteit, Heyendaalseweg 135, 6525AJ Nijmegen, The Netherlands
  • MR Author ID: 800917
  • ORCID: 0000-0001-6516-6739
  • Email:
  • Received by editor(s): February 6, 2021
  • Received by editor(s) in revised form: November 5, 2021, April 22, 2023, and May 9, 2023
  • Published electronically: July 26, 2023
  • Additional Notes: The author was supported by a NWO Vidi grant “A Hecke algebra approach to the local Langlands correspondence” (nr. 639.032.528).
  • © Copyright 2023 American Mathematical Society
  • Journal: Represent. Theory 27 (2023), 669-716
  • MSC (2020): Primary 22E50; Secondary 11S37, 20G25
  • DOI:
  • MathSciNet review: 4620884